# SDR DALA13038989206

- Difficulty date: August 10, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING REPETITIVE INSPECTION OF FUSELAGE SKIN REPAIR AT BS 1475 BETWEEN LONGERONS 1 AND 3R, FOUND REPAIR TO HAVE 2" CRACK IN RADIUS, STA 1475 BETWEEN LONGERON 1 AND L2R AT INBD DAMAGE CUTOUT.  R & R ANGLE IAW SRM 51-30-05.
